... time. Possible treatment please help
Ritaoc; about this reaction what does the doctor say. Did they change your ear drops. Or if you're still having problems you might want to see an ear nose and throat specialist that should be able to give you something to help with the ear problem. The sooner the better you should not have to deal with worse effects than you started. Also, make sure the doctors and pharmacy know that you have an allergy to Gentamicin ear drops. And any other allergic reactions you may have. good luck to you But I would talk to the doctor you were seen and ask about an ear/nose/eye doctor. Hope this will help you faster than just waiting.
- Gentamicin Information for Consumers
- Gentamicin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gentamicin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Oct 2012 • 1 answer
Posted 15 Jul 2013 • 1 answer
Posted 23 Jul 2013 • 1 answer
Posted 24 Mar 2014 • 1 answer
Posted 10 Apr 2014 • 1 answer